# SDR IPXA2021062370891

- Difficulty date: June 2, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 78,039 hours, 17,551 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Channel
- Part number: AJC737257
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CUPPER FUSELAGE SUPPORT ANGLE (CHANNEL) INSIDE VERTICAL STAB PANEL 364FR IS CRACKED.REMOVED AND REPLACED CRACKED SUPPORT ANGLE (CHANNEL) INSIDE VERTICAL STAB PANEL 364FR AT UPPER FUSELAGE IAW SRM 51-35-01. (MINOR)
